Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I am suffering from neck pain and headaches in the back of head for long.

my nick and back of head aches after every 1 or 2 weeks My problem is that my nick and back of head aches after every one or two weeks, it has been some 10 or more years that this pain got me, when ever i set or lay down to watch a movie or some thing for more than one or two hours it comes and aches so much that some times i can t sleep until i take optalidon tablet other tabs don t work on it, I have taken presetamol and mafinamic acid but they don t work its only optalidon tab in pakistan which works fine for this pain. Now i am afraid, that i don t know what is my deases. what is the problem with me either it is a muscular pain or headache or some gastric problem/stomic problem. somebody please tell me what to do? For God, help me!
Asked On : Sun, 14 Feb 2010
Answers:  1 Views:  379
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Hi.. You may be having one of the chronic  headache syndromes.. Some thing similar to migraine.. Usually these headaches are triggered by a factor which you need to check out and avoid them.. Be regular with your sleeping habits and regular diet is a must.. And when ever you feel that you may have an headache, take your pain killer as early as possible for better effect.. Get your eye checked to see if you have any vision problem and if glasses can help you.. Consider consulting a doctor when you feel the headaches is going out of proportions and there is not relief with the medications..

Answered: Sun, 14 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor